| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed an "ecg monitoring failure" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including bench handling, ecg functional stress testing, defib testing and ecg monitoring testing using known good ecg cables without duplicating the report.The defib receptacle was replaced as a precaution.The customer was provided a new multifunction cable and was advised to discard their old one.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.